What is diaper rash?

0
Posted

What is diaper rash?

0

1. It is an irritation of the skin in the peri-anal area that is most often caused by ammonia forming due to urine breakdown.

0

Diaper rash is a normal, albeit uncomfortable, part of being a baby. It may appear as slight redness to raised redness on the skin, and babies who have the condition can seem irritated, especially during diaper changes. There are ways to help prevent this rash, and also signs you should look for to be certain the rash doesn’t become a yeast infection, which requires medical attention. Further, should a rash be very red and raised and seem to be causing a great deal of discomfort, and normal methods for clearing up the rash don’t work, you should see your child’s doctor. Diaper rash is skin irritation, often from exposure to urine or feces for long periods of time. Babies may also have a semi-allergic response to foods breastfeeding moms eat, or they may show sensitivity to different types of diapers, baby wipes or detergents. If a particular wipe or diaper brand or type seems to be causing the problem, switching to a different type of diaper or wipe may do the trick. When you use cloth

0

Generally speaking, diaper rash is a red, basically flat irritation to the skin in the diaper area. This most common form of diaper rash is caused by the combination of moisture, chafing, and acidic chemicals in urine and stool. It occurs most often between the ages of 8 and 12 months, when changes in a baby’s diet change the chemical composition of her urine and feces. Younger babies seem less prone to diaper rash when they are breast-fed rather than formula-fed, and when the breastfeeding mother doesn’t overdo acidic foods. Babies wearing cloth diapers may be more at risk of diaper rash, since absorbent gels in disposable diapers minimize the skin’s contact with urine. But some diaper rashes aren’t so simple. Bacterial diaper rash results when the “regular” rash becomes infected. Fungal diaper rash is the handiwork of the intestinal yeast Candida albicans, and sometimes springs up when antibiotic medications create an imbalance of bacteria and yeast in the intestines. You may be able

Related Questions